Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/15239
Tipo do documento: Artigo
Título: Continuous dependence of solutions for indefinite semilinear elliptic problems
Autor: Silva, Elves Alves de Barros e
Silva, Maxwell Lizete da
Abstract: We consider the superlinear elliptic problem −∆u + m(x)u = a(x)u p in a bounded smooth domain under Neumann boundary conditions, where m ∈ L σ (Ω), σ ≥ N/2 and a ∈ C(Ω) is a sign changing function. Assuming that the associated first eigenvalue of the operator −∆ + m is zero, we use constrained minimization methods to study the existence of a positive solution when m b is a suitable perturbation of m.
País: Estados unidos
Unidade acadêmica: Instituto de Matemática e Estatística - IME (RG)
Citação: SILVA, Elves A. B.; SILVA, Maxwell L. Continuous dependence of solutions for indefinite semilinear elliptic problems. Electronic Journal of Differential Equations, San Marcos, v. 2013, n. 239, p. 1-17, 2013.
Tipo de acesso: Acesso Aberto
URI: http://repositorio.bc.ufg.br/handle/ri/15239
Data de publicação: 2013
Aparece nas coleções:IME - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Elves Alves de Barros e Silva - 2013.pdf305,06 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons